# SDR SCNA01023

- Difficulty date: March 24, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- Aircraft time: 44,944 hours, 16,923 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50007097
- Part serial: SEPT81133
- Condition: Fire
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT MCO THE CREW WAS NOTIFIED THAT THE NUMBER EIGHT BRAKE WAS ON FIRE.  REMOVED AND REPLACED NUMBER EIGHT BRAKE, TIRE, AND BRAKE SLEEVE.  OPERATIONAL CHECKS GOOD.
